Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 37, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Jun 2, 2007, 9:14 PM CDT for Lamb County, Texas. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2007, 9:14 PM CDT (02:14 UTC)
- Expired
- Jun 2, 2007, 10:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Lubbock, TX
- Area
- Counties, with a storm outline in the text
County Lamb County, TX
The radar
The Lubbock radar (KLBB), 62 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 9:14 PM CDT | TORNADO | 4 S Earth, TX | TORNADO TOUCHED DOWN ON HWY 1055 AT 914 PM |
| Jun 2, 9:51 PM CDT | HAIL 1 | 5 Sw Fieldton, TX | ONE INCH HAIL |
| Jun 2, 9:55 PM CDT | HAIL 0.75 | 6 N Littlefield, TX | THREE QUARTER INCH HAIL FALLING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1384 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1663 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLUB 030215
TORLUB
TXC279-030300-
/O.NEW.KLUB.TO.W.0037.070603T0214Z-070603T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
914 PM CDT SAT JUN 2 2007
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL LAMB COUNTY IN NORTHWEST TEXAS.
* UNTIL 1000 PM CDT
* AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
DANGEROUS PART OF THIS STORM WAS LOCATED 7 MILES SOUTH OF
SPRINGLAKE...OR ABOUT 16 MILES NORTH OF LITTLEFIELD...MOVING
SOUTH AT 20 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SPADE...
FIELDTON...LITTLEFIELD AND AMHERST.
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES.
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.
LAT...LON 3418 10220 3419 10245 3389 10246 3389 10209
3413 10209
$$2 follow-up statements
000
WWUS54 KLUB 030229
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
927 PM CDT SAT JUN 2 2007
TXC279-030300-
/O.CON.KLUB.TO.W.0037.000000T0000Z-070603T0300Z/
LAMB TX-
927 PM CDT SAT JUN 2 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
LAMB COUNTY...
AT 914 PM CDT...STORM CHASERS REPORTED A TORNADO 4 MILES SOUTH OF
EARTH NEAR HIGHWAY 1055.
AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
MOST DANGEROUS PART OF THIS STORM WAS LOCATED 6 MILES NORTHWEST OF
FIELDTON...OR ABOUT 11 MILES NORTH OF LITTLEFIELD...MOVING SOUTH AT
15 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SPADE...
FIELDTON...LITTLEFIELD AND AMHERST.
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW
LAT...LON 3418 10220 3419 10245 3389 10246 3389 10209
3413 10209
$$000
WWUS54 KLUB 030244
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
943 PM CDT SAT JUN 2 2007
TXC279-030300-
/O.CON.KLUB.TO.W.0037.000000T0000Z-070603T0300Z/
LAMB TX-
943 PM CDT SAT JUN 2 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
LAMB COUNTY...
AT 940 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THE MOST DANGEROUS PART OF
THIS STORM WAS LOCATED NEAR AMHERST...OR ABOUT 7 MILES NORTH OF
LITTLEFIELD...MOVING SOUTH AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SPADE...
FIELDTON...LITTLEFIELD AND AMHERST.
RESIDENTS IN AND AROUND AMHERST AND LITTLEFIELD SHOULD SEEK SHELTER
IMMEDIATELY.
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE.
TO REPORT SEVERE WEATHER,PLEASE CALL THE NATIONAL WEATHER SERVICE AT
8 0 6 7 4 5 1 2 9 0.
LAT...LON 3418 10220 3419 10245 3389 10246 3389 10209
3413 10209
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 2, 2:51 PM CDT, 6 hours 23 minutes earlier.
Area forecast discussion, Jun 2, 2:51 PM CDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 251 PM CDT SAT JUN 2 2007 .SHORT TERM... FORECAST AREA TO REMAIN IN NORTHWEST FLOW ALOFT AS UPPER LOW OVER SOUTHWEST MINNESOTA MOVES SLOWLY TOWARD EASTERN WISCONSIN BY SUNDAY AFTERNOON AND RIDGE CONTINUES TO BUILD JUST WEST OF THE CONTINENTAL DIVIDE. WEAK DISTURBANCES TO ALSO CONTINUE SLIDING DOWN LEE OF THE ROCKIES IN NORTHWEST FLOW ALOFT WHILE A FEW DISTURBANCES UNDERCUT THE RIDGE MOVING ACROSS THE DESERT SOUTHWEST. WATER VAPOR LOOP SHOWS ONE DISTURBANCE MOVING INTO NORTHERN COLORADO WHILE ANOTHER DISTURBANCE IS MORNING INTO WESTERN NEW MEXICO. 1845Z VISIBLE SATELLITE AND SURFACE OBS SHOW SURFACE BOUNDARY/FRONT EXTENDING EAST FROM THE SOUTHEAST CORNER OF NEW MEXICO...ACROSS THE PERMIAN BASIN INTO CENTRAL TEXAS. MEANWHILE VISIBLE LOOP INDICATES 850 MB FRONT MOVING NORTH INTO THE SOUTH PLAINS WITH A BAND OF DISSIPATING LOW CLOUDS JUST TO THE NORTH. VISIBLE SATELLITE SHOWS LARGE CU FIELD DEVELOPING FROM JUST SOUTH OF COLD FRONT NORTHWARD TO NEAR THE 850 MB FRONT. SURFACE FRONT IS FORECAST TO ALSO MOVE NORTHWARD TONIGHT WHERE IT IS EXPECTED TO BECOME STATIONARY. WITH UNSTABLE ATMOSPHERE IN PLACE ACROSS THE REGION...SURFACE FRONT AND OTHER BOUNDARIES LEFT OVER FROM LAST NIGHTS CONVECTION AND DISTURBANCES MOVING TOWARD THE REGION...EXPECT TONIGHT WILL BE SIMILAR TO LAST NIGHT WITH CONVECTION DEVELOPING OVER THE HIGHER TERRAIN OF NEW MEXICO AND COLORADO MOVING SOUTHEAST ACROSS THE REGION. SOME ENHANCED CU ALREADY DEVELOPING OVER THE SANGRE DE CRISTO MOUNTAINS WITH LIGHTNING STRIKES NOTED IN COLORADO. SOME OF THE STORMS THAT DO DEVELOP MAY BECOME SEVERE WITH DAMAGING WINDS OR LARGE HAIL BEING THE PRIMARY THREAT. TEMPERATURES FOR TONIGHT AND SUNDAY EXPECTED TO BE FAIRLY SIMILAR FROM THIS MORNING AND TODAY. .LONG TERM... CONFIDENCE IS INCREASING WITH RESPECT TO LATE EVENING OR NOCTURNAL MESOSCALE SYSTEMS SUNDAY NIGHT AND AGAIN MONDAY NIGHT. LOW LEVEL SE WINDS WILL INTERACT WITH NWLY FLOW ALOFT RESULTING IN FAVORABLE SHEAR PROFILES FOR SEWD PROPAGATING THUNDERSTORMS THAT DEVELOP ALONG THE HIGHER TERRAIN IN NORTHEASTERN NEW MEXICO AND BUILD UPSCALE INTO LARGER CONVECTIVE SYSTEMS. THUS BELIEVE POPS IN THE CHANCE TO LIKELY RANGE ARE JUSTIFIED THROUGH MONDAY NIGHT. THE HIGHEST POPS WILL REMAIN OVER THE WESTERN AND CENTRAL COUNTIES WITH ACTIVITY PERHAPS A LITTLE FARTHER WEST MONDAY NIGHT AS RIDGE AMPLIFIES. SEVERE THREAT WILL CONTINUE WITH LAPSE RATES STEEP ENOUGH FOR HAIL THREAT...AND SEVERE WIND THREAT AS STORM COMPLEXES MATURE AND ACCELERATE INTO THE LOW LEVEL INFLOW EACH EVENING. UPPER RIDGE TO THE WEST WILL BECOME MORE DOMINANT TUESDAY...WITH FURTHER WARMING WELL INTO THE 90S EXPECTED BY WEDNESDAY AS THE LOW LEVEL FLOW BECOMES MORE SWLY AND TEMPERATURES INCREASE WITH LOW TO MID LEVEL THERMAL RIDGING. KEPT SLIGHT CHANCE POPS TUESDAY WITH DRY CONDITIONS WEDNESDAY. POPS MAY INCREASE AGAIN FRIDAY WITH DRYLINE POSSIBLY BECOMING MORE ACTIVE AS UPPER TROUGH MOVES ACROSS THE CENTRAL AND NORTHERN ROCKIES. HOWEVER...DEEPER MOISTURE COULD BE PUSHED EVEN FURTHER EAST INTO OKLAHOMA AND NORTH TEXAS...AND A SUBSTANTIAL CAP IS A POSSIBILITY. && .AVIATION... FOR KLBB AND KCDS...THUNDERSTORMS AGAIN EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN OF NEW MEXICO AND COLORADO LATE THIS AFTERNOON AND EVENING THEN MOVING SOUTH ACROSS THE REGION. THUNDERSTORMS FORECAST FOR BOTH LBB AND CDS WITH THE MAIN THREAT EXPECTED BETWEEN 02Z AND 05Z AT LBB AND BETWEEN 04Z AND 08Z AT CDS. WITH MOIST GROUND...PATCHY FOG AND LOW CLOUDS AGAIN A POSSIBILITY EARLY SUNDAY MORNING AT BOTH TERMINALS WITH IFR CONDITIONS BETWEEN 11Z AND 15Z. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 55 81 58 82 58 / 60 50 60 30 50 TULIA 57 81 59 82 58 / 60 50 50 20 40 PLAINVIEW 58 82 61 83 61 / 60 40 50 20 40 LEVELLAND 59 82 60 86 62 / 60 40 60 30 50 LUBBOCK 59 82 62 84 63 / 60 30 60 20 50 BROWNFIELD 60 84 62 88 63 / 60 30 60 30 50 CHILDRESS 63 83 64 84 63 / 50 30 40 20 30 SPUR 60 82 63 86 63 / 50 30 50 20 40 ASPERMONT 63 84 66 86 66 / 60 20 50 20 40 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 08/06
Hazardous weather outlook, Jun 2, 11:30 AM CDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1130 AM CDT SAT JUN 2 2007 TXZ021>044-031630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1130 AM CDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS THIS AFTERNOON THROUGH TONIGHT. MODERATE INSTABILITY DUE TO ABUNDANT LOW LEVEL MOISTURE COUPLED WITH NUMEROUS OUTFLOW BOUNDARIES WILL CREATE AN ENVIRONMENT FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS. HOWEVER...LOW LEVEL FLOW SHOULD REMAIN RATHER WEAK SO ONLY ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH LATE AFTERNOON. ADDITIONALLY...A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN OF NEW MEXICO AND SOUTHEAST COLORADO. THIS ACTIVITY WILL LIKELY EVOLVE INTO AN ORGANIZED CONVECTIVE SYSTEM AND ADVANCE ACROSS THE SOUTH PLAINS THIS EVENING. THE MAIN THREATS WITH THIS SYSTEM WILL BE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES CANNOT BE RULED OUT. FLOODING DUE TO RECENT HEAVY RAINS...SOILS OVER MUCH OF THE REGION REMAIN MOIST TO NEARLY SATURATED. ADDITIONAL HEAVY RAINFALL FROM THUNDERSTORMS MAY PRODUCE A LOCALIZED FLASH FLOODING THREAT FROM LATE THIS AFTERNOON THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY AND MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH AFTERNOON AND EVENING NEAR A WEAK COLD FRONT AND REMNANT OUTFLOW BOUNDARIES THAT ARE EXPECTED TO LIE ACROSS THE AREA. ATMOSPHERIC CONDITIONS WILL BE SUFFICIENT FOR SOME THUNDERSTORMS TO BECOME SEVERE. BEYOND MONDAY UPPER LEVEL HIGH PRESSURE WILL BEGIN TO BUILD OVER THE AREA AND IS EXPECTED TO PRECLUDE THUNDERSTORM DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON OR THIS EVENING.
In the hours before
Local storm report, Jun 2, 8:08 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
808 PM CDT SAT JUN 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL DIMMITT 34.55N 102.31W
06/02/2007 E1.25 INCH CASTRO TX LAW ENFORCEMENT
HALF DOLLAR SIZED HAIL REPORTED BY LAW ENFORCEMENT
ABOUT 801 PM
&&
CORRECTED REMARKS
GJESpecial weather statement, Jun 2, 8:11 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 811 PM CDT SAT JUN 2 2007 TXZ028-030145- LAMB TX- 811 PM CDT SAT JUN 2 2007 ...SIGNIFICANT WEATHER ALERT FOR A TORNADIC THUNDERSTORM APPROACHING NORTHERN HOCKLEY COUNTY... AT 808 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A SUPERCELL THUNDERSTORMS WITH A HISTORY OF PRODUCING A TORNADO AND LARGE HAIL. THIS STORM WAS LOCATED NEAR SUNNYSIDE...MOVING SOUTH AT 10 MPH. THIS STORM WILL BEGIN TO IMPACT NORTHERN HOCKLEY...INCLUDING AREAS NEAR EARTH...BY 845 PM. RESIDENTS OF NORTHERN HOCKLEY COUNTY SHOULD REMAIN ALERT AND PREPARE TO TAKE TORNADO PRECAUTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Jun 2, 8:11 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED COUNTY NATIONAL WEATHER SERVICE LUBBOCK TX 811 PM CDT SAT JUN 2 2007 TXZ028-030145- LAMB TX- 811 PM CDT SAT JUN 2 2007 ...SIGNIFICANT WEATHER ALERT FOR A TORNADIC THUNDERSTORM APPROACHING NORTHERN LAMB COUNTY... AT 808 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A SUPERCELL THUNDERSTORMS WITH A HISTORY OF PRODUCING A TORNADO AND LARGE HAIL. THIS STORM WAS LOCATED NEAR SUNNYSIDE...MOVING SOUTH AT 10 MPH. THIS STORM WILL BEGIN TO IMPACT NORTHERN LAMB...INCLUDING AREAS NEAR EARTH...BY 845 PM. RESIDENTS OF NORTHERN LAMB COUNTY SHOULD REMAIN ALERT AND PREPARE TO TAKE TORNADO PRECAUTIONS SHOULD A WARNING BE ISSUED.
Local storm report, Jun 2, 8:40 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
840 PM CDT SAT JUN 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0833 PM TORNADO 13 SSW DIMMITT 34.37N 102.40W
06/02/2007 CASTRO TX STORM CHASER
TORNADO TOUCHED DOWN BETWEEN SUNNYSIDE AND EARTH ABOUT
815 AND LIFTED BACK UP ABOUT 830
&&
GJELocal storm report, Jun 2, 8:56 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
856 PM CDT SAT JUN 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL 2 N EARTH 34.26N 102.41W
06/02/2007 E1.75 INCH LAMB TX FIRE DEPT/RESCUE
GOLF BALL SIZED HAIL AND LOTS OF ROTATION 2 MILES NORTH
OF EARTH
&&
GJELocal storm report, Jun 2, 8:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
858 PM CDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL 3 NW SPRINGLAKE 34.26N 102.34W
06/02/2007 E1.50 INCH LAMB TX BROADCAST MEDIA
&&
TLINDLEYThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:26 PM CDT | Severe Thunderstorm Warning | LUB | Castro | 64 min |
| Jun 2, 7:40 PM CDT | Flash Flood Warning | LUB | Castro | 2 hr |
| Jun 2, 7:58 PM CDT | Tornado Warning | LUB | Castro | 32 min |
| Jun 2, 8:29 PM CDT | Tornado Warning | LUB | Castro, Lamb | 46 min |
| Jun 2, 9:47 PM CDT | Severe Thunderstorm Warning | LUB | Garza | 58 min |
| Jun 2, 9:57 PM CDT | Tornado Warning | LUB | Hockley, Lamb | 48 min |
| Jun 2, 10:03 PM CDT | Severe Thunderstorm Warning | LUB | Parmer | 42 min |
| Jun 2, 10:10 PM CDT | Tornado Warning | LUB | Garza | 50 min |
| Jun 2, 10:44 PM CDT | Tornado Warning | LUB | Hockley | 46 min |
| Jun 2, 10:46 PM CDT | Severe Thunderstorm Warning | LUB | Parmer | 29 min |
| Jun 2, 11:17 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 44 min |
| Jun 2, 11:19 PM CDT | Severe Thunderstorm Warning | LUB | Bailey | 41 min |
| Jun 2, 11:22 PM CDT | Severe Thunderstorm Warning | LUB | Terry | 53 min |
| Jun 2, 11:28 PM CDT | Tornado Warning | LUB | Hockley | 32 min |
| Jun 2, 11:38 PM CDT | Tornado Warning | LUB | Terry | 52 min |
| Jun 2, 11:54 PM CDT | Flash Flood Warning | LUB | Hockley | 66 min |
| Jun 2, 11:59 PM CDT | Severe Thunderstorm Warning | LUB | Lynn | 61 min |
| Jun 3, 12:00 AM CDT | Severe Thunderstorm Warning | LUB | Bailey | 31 min |
| Jun 3, 12:08 AM CDT | Severe Thunderstorm Warning | LUB | Hockley | 39 min |
| Jun 3, 12:17 AM CDT | Severe Thunderstorm Warning | LUB | Floyd | 17 min |
| Jun 3, 12:54 AM CDT | Flash Flood Warning | LUB | Lynn | 2 hr |
| Jun 3, 2:53 AM CDT | Severe Thunderstorm Warning | LUB | Hall | 67 min |
| Jun 3, 3:06 AM CDT | Severe Thunderstorm Warning | LUB | Childress | 54 min |
| Jun 3, 3:13 AM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 42 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.